| Model Number |
0998-00-3023-67 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during check that cs300 intra-aortic balloon pump (iabp) required battery maintenance.No patient was involved.
Additional Manufacturer Narrative
Due to character limit: e1(initial reporter)- (b)(6).A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
After further review, an initial emdr for this complaint was incorrectly submitted.In this complaint no fault but battery maintenance required, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.